# SDR HNAA0200062

- Difficulty date: February 16, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8201
- Aircraft serial: 425
- Aircraft time: 16,893 hours, 19,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010301
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYDRAULIC CAUTION LIGHT CAME ON AND REMAINED ON AT GEAR RETRACTION,  LANDING GEAR REMAINED IN TRANSIT.  PREFORMED ALTERNATE EXTENSION.  ON LANDING NR 2 HYDRAULIC PRESSURE RETURNED TO NORMAL.  BLED AND SERVICED NR 2 HYDRAULIC SYSTEM.  AIRCRAFT RELEASED FOR EVALUATION FLIGHT.
